MAUDE Adverse Event Report: MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)

MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 214-251
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient to operating room [date redacted] for hysteroscopy, d&c [dilation and curettage], myomectomy.At 1103 it was noted that a piece of metal was present on display inside patient uterus.It was determined that part of the disposable device had broken off inside the patient.1105 charge rn notified.Additional instruments called for to remove the metal object.1112 object removed from patient.Surgical area reviewed for additional fragments and instrumentation likewise inspected.Surgeon confident all fragments removed.Disposable item stored in red bag with patient label and item information sticker on outside.Metal fragment placed in specimen container and also stored.Bag stored in operating room front office by charge rn desk.

Brand Name
AVETA CORAL DISPOSABLE HYSTEROSCOPE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MEDITRINA, INC.
1190 saratoga ave, suite 180
san jose CA 95129
MDR Report Key22456441
Report Number22456441
Device Sequence Number8155660
Product Code HIH
UDI-Device Identifier00850006759293
UDI-Public(01)00850006759293
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214-251
Device Catalogue Number214-251
Device Lot NumberM25A15-05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/20/2025